# SDR CA060929003

- Difficulty date: September 20, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Amblp A150
- Engine: Rotax ROTAX914
- System (JASC): 6122 · Propeller Governor
- Part: Screw
- Part number: 941521
- Condition: Broken
- Location: Gearbox
- Part time: 2,077 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) PROP WOULD NOT CHANGE PITCH DURING RUN-UP. GEARBOX WAS REMOVED AND THE SCREW HOLDING THE GOVENOR DRIVE COUPLING TO THE DRIVE GEAR WAS FOUND BROKEN. THE SCREW APPEARED TO HAVE FAILED FROM TORQUE OVERLOAD. THE SCREW, DRIVE COUPLING AND GEAR WERE REPLACED AND ENGINE RETURNED TO SERVICE. NO FOD NOTED. THE ENGINE HAS 577 HRS SINCE OVERHAUL. (TC NR 20060929003)
